JAMC

Article http://dx.doi.org/10.26855/jamc.2020.03.001

An oblique asymptote of functions in polar coordinate system

TOTAL VIEWS: 11574

Nauryzbayeva R.M.

Border Service Academy of National Security Committee of the Republic of Kazakhstan.

*Corresponding author: Nauryzbayeva R.M., Border Service Academy of National Security Committee of the Republic of Kazakhstan.

Published: March 4,2020

Abstract

In the XVII century, some scientists showed the response of studying the curves by the analytical method. As a disadvantage of this method, it was noted that its use does not reveal the natural origin of the curve, since the object of the study is actually not the curve itself, but the related equation. In this work, we consider a curve as a function given in the polar coordinate system, if its equation can be represented in an explicit form and some features of an oblique asymptote of the graph of functions.

References

[1] Nauruzbayeva R.М. ALGORITHM OF FINDING EXTREME POINTS OF CURVES. The conference held on 11-12-13 May 2018 at the branch campus of KBU in a UNESCO World Heritage City; SAFRANBOLU http://icatces.org/ and be indexed on http://indexive.com. 

[2] Nauruzbayeva R.М. Condition of bulge and concavity of a curve in the arctic system of coordinates in the extreme points of radius of functions Extended Abstracts of the 6th Seminar in Geometry and Topology Bonab, East Azerbaijan, Iran, 18-20 September 2011.-239 с.

How to cite this paper

An oblique asymptote of functions in polar coordinate system

How to cite this paper: Nauryzbayeva R.M. (2020) An oblique asymptote of functions in polar coordinate system. Journal of Applied Mathematics and Computation, 4(1), 1-4.

DOI: http://dx.doi.org/10.26855/jamc.2020.03.001